Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Staying Motivated
TOPIC:  

The pill & weight fluctuation - thoughts?



 
  Reply Create A New Topic
Search the
Message Boards:
Search
  I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top
 
REBCCA is the moderator for this forum.
 


EGILONA
SparkPoints: (4,627)
Fitness Minutes: (3,559)
Posts: 29
5/21/13 3:13 A

EGILONA's SparkPage
Send Private Message
Reply
Hopefully this is the right board - I wasn't really sure where this would fit!

I currently take hormonal birth control (TriNessa, a generic brand of Ortho Tri Cyclen); I use the 28-day version. I've noticed that I generally seem to gradually gain weight (according to the scale, at least) between approximately days 3-26 of the pack, and then drop 2-3+ lbs over the course of the remaining days, with my lowest weight generally occurring on around the first or second day of beginning a new pack. I'm guessing it must have something to due with hormones and water weight, but I do find it kind of strange that my weight loss only seems to be reflected on the scale during one small window of my cycle, and that it's reflected so dramatically and abruptly. Does this sound normal? Any insight/input would be appreciated!



 current weight: 123.4 
 
135
127.5
120
112.5
105


 
Page: 1 of (1)  
Search  

I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Report Innappropriate Post


Thread URL: http://www.sparkpeople.com/myspark/messageboard.asp?imboard=31&imparent=31042634

Review our Community Guidelines



 
Diet Resources: stationary bike exercises | best stationary exercise bike | stationary bike workout